# SDR R61A2021072800604

- Difficulty date: July 5, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 44,395 hours, 27,798 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH HORIZ STAB RIB 11A CRACKED. RH HORIZ STAB RIB 11A REPLACED IAW REPUBLIC EO - 170EO-55-0004-1. REF SB170-55-0014-IR.
